Skip to content

Acetaminophen CAS 103-90-2: Some Tips You Need To Know

What is Acetaminophen CAS 103-90-2?

Acetaminophen is a medication used to treat fever and mild to moderate pain. At a standard dose, Acetaminophen only slightly decreases body temperature; it is inferior to ibuprofen in that respect, and the benefits of its use for fever are unclear. Acetaminophen may relieve pain in acute mild migraine but only slightly in episodic tension headaches. 

However, the aspirin/Acetaminophen /caffeine combination helps with both conditions where the pain is mild and is recommended as a first-line treatment for them. Acetaminophen is effective for post-surgical pain, but it is inferior to ibuprofen. The Acetaminophen /ibuprofen combination provides a further increase in potency and is superior to either drug alone. The pain relief Acetaminophen provides in osteoarthritis is small and clinically insignificant. The evidence in its favour for the use in low back pain, cancer pain and neuropathic pain is insufficient.

Baking soda in bowl on white background, close-up

In the short term, common side effects of Acetaminophen are nausea and abdominal pain, and it seems to have tolerability similar to ibuprofen. Chronic consumption of Acetaminophen may result in a drop in haemoglobin level indicating possible gastrointestinal bleeding and abnormal liver function tests. There is a consistent association of increased mortality as well as cardiovascular (stroke, myocardial infarction), gastrointestinal (ulcers, bleeding) and renal adverse effects with taking higher dose of Acetaminophen.  The drug may also increase the risk of developing hypertension. Elevated frequency of asthma and developmental and reproductive disorders is observed in the offspring of women with prolonged use of Acetaminophen during pregnancy, although whether Acetaminophen is the true cause of this increase is unclear. The evidence for the association between Acetaminophen during pregnancy and autism spectrum disorder and attention deficit hyperactivity disorder is moderate, all this prompting the calls to limit its use in pregnancy to the lowest effective dosage for the shortest possible time.


The recommended maximum daily dose for an adult is three to four grams. Higher doses may lead to toxicity, including liver failure. Acetaminophen poisoning is the foremost cause of acute liver failure in the Western world and accounts for most drug overdoses in the United States, the United Kingdom, Australia, and New Zealand.


Acetaminophen was first made in 1877 or possibly 1852. It is the most commonly used medication for pain and fever in both the United States and Europe. It is on the World Health Organization’s List of Essential Medicines. Acetaminophen is available as a generic medication, with brand names including Tylenol and Panadol among others. In 2018, it was the twentieth most commonly prescribed medication in the United States, with more than 27 million prescriptions.

How does Acetaminophen CAS 103-90-2 work?

Acetaminophen does reduce fever. Combinations of acetaminophen with other drugs can be effective in reducing pain and have been found to be more effective than acetaminophen alone. Acetaminophen is used in hundreds of over-the-counter and prescription medication combinations. The list of drugs made using combinations of acetaminophen and opiates or analgesics is very long.


The exact mechanism of action of acetaminophen is not known. Acetaminophen helps relieve pain by blocking pain signals within the central nervous system (brain and spinal cord). It may reduce the production of prostaglandins in the brain. Prostaglandins are chemicals that cause inflammation and swelling. Acetaminophen relieves pain by elevating the pain threshold, that is, by requiring a greater amount of pain to develop before a person feels it. It reduces fever through its action on the heat-regulating centre of the brain. Specifically, it tells the centre to lower the body’s temperature when the temperature is elevated.

What’s Acetaminophen CAS 103-90-2 used for?

Acetaminophen is used for the relief of fever as well as aches and pains associated with many conditions. Acetaminophen relieves pain in mild arthritis but has no effect on the underlying inflammation, redness, and swelling of the joint. If the pain is not due to inflammation, acetaminophen is as effective as aspirin.


Acetaminophen is as effective as the non-steroidal anti-inflammatory drug ibuprofen (Motrin) in relieving the pain of osteoarthritis of the knee. Unless directed by a physician, acetaminophen should not be used for longer than 10 days.

How to use Acetaminophen CAS 103-90-2.

Take Acetaminophen by mouth as directed. Follow all directions on the product package. If you have any questions, ask your doctor or pharmacist.


There are many brands and forms of Acetaminophen available. Read the dosing instructions carefully for each product because the amount of Acetaminophen may be different between products. Do not take more acetaminophen than recommended. (See also Warning section.)


If you are giving Acetaminophen to a child, be sure you use a product that is meant for children. Use your child’s weight to find the right dose on the product package. If you don’t know your child’s weight, you can use their age.


For suspensions, shake the medication well before each dose. Some liquids do not need to be shaken before use. Follow all directions on the product package. Measure the liquid medication with the provided dose-measuring spoon/dropper/syringe to make sure you have the correct dose. Do not use a household spoon.


For rapidly-dissolving tablets, chew or allow to dissolve on the tongue, then swallow with or without water. For chewable tablets, chew thoroughly before swallowing.


Do not crush or chew extended-release tablets. Doing so can release all of the drugs at once, increasing the risk of side effects. Also, do not split the tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing.


For effervescent tablets, dissolve the dose in the recommended amount of water, then drink.


Pain medications work best if they are used as the first signs of pain occur. If you wait until the symptoms have worsened, the medication may not work as well.


Do not take Acetaminophen for fever for more than 3 days unless directed by your doctor. For adults, do not take this product for pain for more than 10 days (5 days in children) unless directed by your doctor. If the child has a sore throat (especially with a high fever, headache, or nausea/vomiting), consult the doctor promptly.


Tell your doctor if your condition persists or worsens or if you develop new symptoms. If you think you may have a serious medical problem, get medical help right away.

Acetaminophen CAS 103-90-2 Side Effects & Warning.

Side Effects

The following are serious side effects of acetaminophen, according to the NIH. If experienced, call a doctor immediately and stop taking the drug:

  • Red, peeling or blistering skin
  • Rash
  • Hives
  • Itching
  • Swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs
  • Hoarseness
  • Difficulty breathing or swallowing

In August 2013, the FDA issued a safety announcement about three rare, but potentially lethal, skin disorders that are associated with acetaminophen. The disorders are Stevens-Johnson syndrome, toxic epidermal necrolysis and acute generalized exanthematous pustulosis. Any patient who has a skin reaction, including a rash or a blister, while taking acetaminophen should immediately stop taking the drug and seek emergency medical attention. 

Warning
  • Use acetaminophen exactly as directed. An overdose of acetaminophen can damage your liver or cause death. Taking too much diphenhydramine can lead to serious heart problems, seizures, coma, or death.
  • Do not use acetaminophen to make a child sleepy. Acetaminophen is not for use in anyone younger than 12 years old.
  • Ask a doctor or pharmacist before using any other medicine that may contain acetaminophen or diphenhydramine. Taking too much of either medicine can lead to a fatal overdose.
  • Drinking alcohol may increase your risk of liver damage while taking acetaminophen.
  • Stop taking acetaminophen and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling.

Where to buy Acetaminophen CAS 103-90-2?

Acetaminophen powder is available online from different Acetaminophen manufacturers. Most users of Acetaminophen buy from different websites, some for retail or wholesale purposes.

Verify the legitimacy of every Acetaminophen manufacturer using outlined state laws before purchase.

if you are interested or want to buy Acetaminophen CAS 103-90-2, you also can browse our website  http://www.amarvelbio.com to see more details or order directly from our online shop.

References

  • Warwick C (November 2008). “Paracetamol and fever management”. J R Soc Promot Health. 128 (6): 320–3. 
  • Saragiotto BT, Abdel Shaheed C, Maher CG (December 2019). “Paracetamol for pain in adults”. BMJ. 367: l6693. 
  • Chiumello D, Gotti M, Vergani G (April 2017). “Paracetamol in fever in critically ill patients-an update”. J Crit Care. 38: 245–252. de Martino M, Chiarugi A (December 2015).
  • Pierce CA, Voss B (March 2010). “Efficacy and safety of ibuprofen and acetaminophen in children and adults: a meta-analysis and qualitative review”. Ann Pharmacother. 44 (3): 489–506.
  • Haag G, Diener HC, May A, Meyer C, Morck H, Straube A, Wessely P, Evers S (April 2011).
  • Bailey E, Worthington HV, van Wijk A, Yates JM, Coulthard P, Afzal Z (December 2013).
  • Qaseem A, Wilt TJ, McLean RM, Forciea MA (April 2017).
  • Food and Drug Administration, “Acetaminophen information,”Journal Watch Emergency Medicine, Brown, Emily and Walls, Ron(9 April 2010).
  • Wiffen PJ, Derry S, Moore RA, McNicol ED, Bell RF, Carr DB, McIntyre M, Wee B (July 2017).
  • Wiffen PJ, Knaggs R, Derry S, Cole P, Phillips T, Moore RA (December 2016).
  • Moore RA, Moore N (July 2016). Eur J Hosp Pharm. 23 (4): 187–188.
  • Choueiri TK, Je Y, Cho E (January 2014).Int J Cancer. 134(2): 384–96.

Leave a Reply

Your email address will not be published.